MathSciNet Relay Station
MathSciNet bibliographic data
MR1926172 (2003h:62076) 62H10 (33C05 62E17)
Butler, Ronald W.; Wood, Andrew T. A. Laplace approximations for hypergeometric functions with matrix argument. Ann. Statist. 30 (2002), no. 4, 1155–1177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement